By all means, tell your vet about it, so he/she can be prepared for next year's vacs.
Epona had a slight reaction (lethargy, not eating, extreme tiredness) last year.....so this year the vet divided her shots into two sessions a month apart rather than giving them all at once, and she prescribed us some banamine which we were to call her first before using.
With getting less shots at one time, she had no noticeable reactions this year, so the banamine was not needed.
But it is very important that your vet know of any noticeable or worrisome reactions to avoid a repeat next time or a worsening of those reactions next time. Because while those reactions you mentioned are not ABNORMAL, they ARE stilll reactions, and not all horses have such reactions....so they are worth reporting to the vet as he/she may want to modify next year's vac regimen, or prescribe bute or banamine.
Last edited by Beauseant; 07-30-2011 at 01:45 PM.